Re: Problems adding T3 to Synthroid?
Please know it's very common to backslide with symptoms after starting meds or dose adjustments. This is a sign that a dose adjustment is in order. It takes easily 6 months and, more often, close to a year to optimize our dose/levels.
It's not uncommon to have symptoms when starting T3 or increasing the dose. Sometimes, hypo symptoms will worsen and, without a doubt, it's possible for hyper symptoms develop if the starting dose is too high or the dose increase too large.
It's more common to start with a small dose of T3 and slowly titrate up as labs and symptoms dictate.
I take 1/2 my T3 dose at 8AM, the other 1/2 at 2PM and have fared very well with this for over 18 months. I think each of us needs to figure out what works best re T3 dosing times and if the CT3M protocol works for you, great. If not, you could try other ways.
Without seeing the ranges for your FreeT4 and FreeT3 results, it's hard to say just what you might need.
Different labs use different ranges and your results can only be properly interpreted within the context of your lab's ranges.
If you're able to provide the ranges, I'll be in a better position to comment
Graves' 2007...remission 2009....hypo 2010
Last edited by sammy64; 07-20-2012 at 06:44 AM.